# SDR YENA2025010300011

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 2,480 hours, 369 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cids
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ' CIDS 2 CLASS MX MSG ( CLASS II MX MSG DISPLAYED - CIDS ); PERFORMED FULL RESET OF CIDS PER AMM 23-73-00. TEST OK NO FAULTS PRESENT. MDDR CLEARED MX-4 UPDATED.'
